THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

OSCILLATION PROPERTIES OF SOLUTIONS OF FRACTIONAL NEUTRAL DIFFERENTIAL EQUATIONS

ABSTRACT
In this study, we consider a class of fractional neutral differential equations. We are going to give some new theorems that they complete and improve a number of results in the literature. Then we give an example to illustrating the main results.
KEYWORDS
PAPER SUBMITTED: 2018-09-28
PAPER REVISED: 2018-10-17
PAPER ACCEPTED: 2018-11-26
PUBLISHED ONLINE: 2018-12-16
DOI REFERENCE: https://doi.org/10.2298/TSCI180928341A
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2019, VOLUME 23, ISSUE Supplement 1, PAGES [S175 - S183]
REFERENCES
  1. Kiryakova, V.: `Generalized fractional calculus and applications' (Longman Group UK Limited, Essex, UK, 1994)
  2. Kilbas, A.A., Srivastava, H., Trujillo, J.: `Theory and applications of fractional differential equations' (Elsevier Science, Amsterdam, 2006)
  3. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  4. Abbas, S.,et al., Topics in Fractional Differential Equations, Springer, New York, 2012.
  5. Sun S., et al., The existence of solutions for boundary value problem of fractional hybrid differential equations, Commun. Nonlinear Sci. Numer. Simul., 17 (2012), pp. 4961-4967.
  6. Öğrekçi, S., Generalized Taylor series method for solving nonlinear fractional differential equations with modified Riemann-Liouville derivative, Advances in Mathematical Physics, 2015 (2015).
  7. Sadhasivam, V., and Kavitha, J., Interval Oscillation Criteria for Fractional Partial Differential Equations with Damping Term, Applied Mathematics, 7 (2016), 03, 272.
  8. Sagayaraj, M. R., et al., On the oscillation of nonlinear fractional difference equations, Math. Aeterna, 4 (2014), pp. 91-99.
  9. Qin, H., and Zheng, B., Oscillation of a class of fractional differential equations with damping term, Sci. World J. 2013 (2013), Article ID 685621.
  10. Ogrekci, S., Interval oscillation criteria for functional differential equations of fractional order, Advances in Difference Equations, 2015 (2015), 1.
  11. Chen, D.-X., Oscillation criteria of fractional differential equations, Advances in Difference Equations, 2012 (2012), 33, 18 pages.
  12. Bai, Z., and Xu, R., The Asymptotic Behavior of Solutions for a Class of Nonlinear Fractional Difference Equations with Damping Term, Discrete Dynamics in Nature and Society 2018 (2018).
  13. Abdalla, B., On the oscillation of q-fractional difference equations, Advances in Difference Equations 2017 (2017), 1, 254.
  14. Wang, Y. Z., et al., Oscillation theorems for fractional neutral differential equations, Hacettepe journal of mathematics and statistics, 44 (2015), 6, pp. 1477-1488.
  15. Ganesan, V., and Kumar, M. S., Oscillation theorems for fractional order neutral differential equations, International J. of Math. Sci. & Engg. Appls., 10 (2016), 3, pp. 23-37.
  16. Baculíková, B. and Džurina, J., Oscillation theorems for second order neutral differential equations, Computers & Mathematics with Applications, 61 (2011), 1, pp. 94-99.
  17. Baculíková, B. and Džurina, J., Oscillation theorems for second-order nonlinear neutral differential equations, Computers & Mathematics with Applications, 62 (2011), 12, pp.4472-4478.
  18. Erbe, L., et al., Oscillation of third order nonlinear functional dynamic equations on time scales, Differential Equations and Dynamical Systems, 18 (2010), 1-2, pp. 199-227.
  19. Li, T., et al., Oscillation of second-order neutral differential equations, Funkcialaj Ekvacioj, 56 (2013), 1, pp. 111-120.
  20. Li, T., and Rogovchenko, Y. V., Oscillation of second-order neutral differential equations, Mathematische Nachrichten, 288 (2015), 10, pp. 1150-1162.
  21. Kitamura Y. and Kusano T., Oscillation of first-order nonlinear differential equations with deviating arguments, Proc. Amer. Math. Soc. 78 (1980), pp. 64--68.
  22. Ladde G. S., et al., Oscillation Theory of Differential Equations with Deviating Arguments, Marcel Dekker, Inc., New York, 1987.
  23. Philos, C. G., On the existence of nonoscillatory solutions tending to zero at  for differential equations with positive delays, Archiv der Mathematik, 36 (1981), 1, pp.168-178.
  24. Alzabut J. O. and Abdeljawad T., Sufficient conditions for the oscillation of nonlinear fractional difference equations, J. Fract. Calc. Appl, 5 (2014), 1, pp.177-187.
  25. Abdalla B., et al., New oscillation criteria for forced nonlinear fractional difference equations, Vietnam Journal of Mathematics, 45 (2017), 4, pp.609-618.
  26. Jumarie G., Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results, Computers and Mathematics with Applications, 51 (2006), 9, pp.1367-1376.
  27. Baculíková, B., Properties of third-order nonlinear functional differential equations with mixed arguments, Abstract and Applied Analysis, 2011, (2011).

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence